# SDR AT0000188

- Difficulty date: September 28, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR PANEL RIGHT INBOARD HAT SECTION AT BS 579 - 617 CORRODED.  FOUND OUT OF LIMITS AFTER CORROSION REMOVAL.  INSTALLED NEW HAT SECTIONS IAW DC9 SRM 53-01, 51-10-04, AND 53-21.
